MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. UNIFY; TEMPORARY PLATE SPACER, 3MM

GLOBUS MEDICAL, INC. UNIFY; TEMPORARY PLATE SPACER, 3MM
Model Number 697.003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not availble for evaluation as it remains in the patient.It was reported and confirmed that stainless steel radio-opaque marker on the posterior side of the temporary plate spacer disassembled intra-operatively; the small metal part on the back of the temporary plate spacer fell down from 3 spaces.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a case a piece of a unify temporary plate spacer broke and remains in the patient post operatively.This event occurred in hungary.

Brand Name
UNIFY
Common Device Name
TEMPORARY PLATE SPACER, 3MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19483716
Report Number3004142400-2024-00123
Device Sequence Number15481159
Product Code KWQ
UDI-Device Identifier00889095058581
UDI-Public00889095058581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number697.003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown